Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 82, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2019, 6:39 PM EDT for Stewart County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2019, 6:39 PM EDT (22:39 UTC)
- Expired
- May 9, 2019, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 78 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WUUS52 KFFC 092239
SVRFFC
GAC259-092315-
/O.NEW.KFFC.SV.W.0082.190509T2239Z-190509T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
639 PM EDT Thu May 9 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Stewart County in west central Georgia...
* Until 715 PM EDT.
* At 639 PM EDT, a severe thunderstorm was located over Twin Springs,
or 10 miles north of Georgetown, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Omaha, Charles, Sanford, Westville and Providence Canyon
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8501 3197 8504
3199 8504 3199 8507 3202 8505 3206 8506
3209 8504 3213 8506 3216 8503 3213 8468
3192 8471
TIME...MOT...LOC 2239Z 269DEG 23KT 3204 8506
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
229
WWUS52 KFFC 092305
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Thu May 9 2019
GAC259-092315-
/O.EXP.KFFC.SV.W.0082.000000T0000Z-190509T2315Z/
Stewart GA-
705 PM EDT Thu May 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR STEWART COUNTY WILL EXPIRE AT
715 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3195 8496 3198 8496 3198 8501 3197 8504
3199 8504 3199 8507 3202 8505 3206 8506
3209 8504 3213 8506 3216 8503 3213 8468
3192 8471
TIME...MOT...LOC 2305Z 269DEG 23KT 3204 8487
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:25 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 9, 3:25 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 325 PM EDT Thu May 9 2019 .SHORT TERM /Tonight through Friday Night/... ...Severe Storms Possible Through This Evening... Continue to monitor progression of of squall line through far east Alabama and now moving into our western tier. This is about 2 hours ahead of schedule from the previous hi res guidance and there is some risk of this activity outracing its forcing but that would not likely occur until its gets closer to Atlanta metro. Until then, expect continued strong to locally severe activity for the next couple of hours with this line. Southern portion of the line is feeding more on enhanced instability than mid level forcing. This instability axis does stretch into our southwest zones so could see some enhanced storm development there. Models march this activity right on through central GA this evening with just stray showers left in its wake for the remainder of the overnight period. Low clouds will certainly develop with the moisture in place but fog will be limited by slightly elevated winds during the night time period. That said, some of the wind sheltered locations and areas that receive abundant rainfall could see more significant reductions to visibility. With most of the shortwave energy remaining to the west for Friday, it has all the makings of a typical summer day across the area. CAPE values will approach 2000 J/KG with precipitable water around 1.5 inches, all leading to generally mid range chance pops favored during the afternoon. Downdraft CAPE looks higher than previous days so could see some higher chances for stronger downdrafts with some of the activity. As we head into late Fri night and Sat morning, should see a rapid increase in pops as strong shortwave moves through Alabama. Based on setup, could see some training of cells through Sat morning and perhaps transition to more of a heavy rainfall and flood threat. Deese .LONG TERM /Saturday through Thursday/... Only tweaks to the long term based on the latest guidance. A wet and stormy Saturday and Sunday is still expected. BDL && .PREV DISCUSSION... /issued 151 PM EDT Thu May 9 2019/ PREV DISCUSSION... /issued 1102 AM EDT Thu May 9 2019/ LONG TERM /Friday Night through Wednesday/... A stationary boundary across the southeast states will contribute to unsettled weather for the weekend. A stalled frontal boundary across northern GA will provide focus for several rounds of convection through the weekend. At the beginning of the period, the old frontal boundary should be situated just south of the GA/NC/TN line. The models do push the boundary a bit northward later Saturday into Sunday as a wave of low pressure moves northeast along the boundary. The stronger wave of low pressure will help drag the boundary through the remainder of the CWFA late Sunday into early Monday. High pressure builds in for the remainder of the long term period. Overall, there have been no major timing changes to the forecast. Not confident on how far north of the GA/TN/NC state line the boundary will move, but the front should be close enough to the far northern portion of the CWFA should retain the highest pops. In addition, the axis of heaviest QPF remains in just about the same place as yesterdays runs...mainly along and north of a Douglasville to Atlanta to Athens line. However, the QPF values have increased, especially across the highest elevations. Storm Total QPF from Friday Night through Monday ranges from 1-2 inches north of Interstate 20 with some locally higher amounts of 3-4 inches across the higher terrain. South of I-20, values of an inch or less are likely. High pressure and drier conditions are anticipated for Tuesday through Thursday. A brief return to more normal temps Monday and Tuesday quickly moderate for the latter half of the week back to above normal values. NListemaa AVIATION... 18Z UPDATE... Winds at ATL have been flirting with SSW at ATL but this looks to be fleeting and have kept them on the east side for now. VFR conditions for now but a complex of storms and MVFR cigs poised over Alabama will be headed for the terminals late this afternoon into the evening hours. After 22Z looks to be the most favorable timing for now and will include a TEMPO for all sites with MCN and AHN just a few hours later with the TEMPO. Low cigs to develop in the wake of this activity and have added in a period of IFR for Friday morning for most sites. //ATL CONFIDENCE...18Z UPDATE... Medium on TSRA timing and IFR. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 84 66 79 / 70 40 70 80 Atlanta 67 84 67 79 / 70 40 70 80 Blairsville 61 78 61 73 / 60 40 70 80 Cartersville 65 82 65 78 / 80 50 70 80 Columbus 68 87 68 85 / 60 50 40 60 Gainesville 65 81 65 76 / 60 40 70 80 Macon 66 87 67 85 / 60 40 50 60 Rome 64 83 64 78 / 80 50 70 80 Peachtree City 65 85 65 80 / 70 50 60 70 Vidalia 68 88 68 88 / 30 40 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, May 9, 10:00 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1000 AM EDT Thu May 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1000 AM EDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected over portions of north and central Georgia this afternoon into tonight. A few storms will be strong and possibly severe over portions of north and west Georgia. The main hazards will be strong and possibly damaging winds, frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms across the area Friday into early Monday, with the greatest coverage on Saturday and Sunday. A few storms could be strong and possibly severe with gusty winds and frequent lightning. Heavy rainfall will also be possible, especially across far north Georgia where localized flooding could occur. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 9, 4:08 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Thu May 9 2019
GAZ004-005-012-020-092045-
Whitfield GA-Gordon GA-Bartow GA-Murray GA-
408 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...GORDON...
NORTHERN BARTOW AND SOUTHWESTERN MURRAY COUNTIES UNTIL 445 PM EDT...
At 408 PM EDT...a line of strong thunderstorms was along a line
extending from near Sugar Valley to Calhoun to near Kingston...and
moving northeast at 35 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Calhoun, Adairsville, Resaca, Fairmount, Ranger, Carters,
Sonoraville, Ramhurst, Oostanaula, Redbud, Folsom, Audubon, Pine Log,
Sugar Valley, Oakman, Funkhouser, Nickelsville and North Georgia
Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3475 8471 3463 8465 3448 8466 3446 8465
3444 8466 3436 8465 3435 8465 3426 8502
3435 8502 3435 8501 3439 8501 3439 8502
3445 8502 3458 8507 3460 8506
TIME...MOT...LOC 2008Z 247DEG 32KT 3463 8502 3448 8496 3427 8498
WIND...40MPHSpecial weather statement, May 9, 4:33 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Thu May 9 2019
GAZ007-013-014-021-031>033-043-044-092115-
Gilmer GA-Dawson GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-
Pickens GA-Paulding GA-South Fulton GA-
433 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
DAWSON...NORTH FULTON...DOUGLAS...COBB...CHEROKEE...PICKENS...EASTERN
PAULDING AND NORTHERN SOUTH FULTON COUNTIES UNTIL 515 PM EDT...
At 432 PM EDT...a line of strong thunderstorms was along a line
extending from Oakman to near Emerson to near Treasure Lake...and
moving northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Canton, Jasper, Ellijay, Sandy
Springs, Roswell, Alpharetta, Smyrna, East Point, Kennesaw,
Woodstock, Acworth, Powder Springs, Holly Springs, Austell, Hiram,
Ball Ground and Nelson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3467 8425 3465 8422 3432 8427 3370 8444
3362 8487 3408 8474 3408 8466 3464 8465
3474 8427
TIME...MOT...LOC 2032Z 244DEG 34KT 3457 8471 3410 8480 3365 8496
WIND...40MPHSpecial weather statement, May 9, 5:12 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Thu May 9 2019
GAZ013>015-021-022-032>034-043>045-092200-
Dawson GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-DeKalb GA-
Forsyth GA-Gwinnett GA-Pickens GA-Lumpkin GA-South Fulton GA-
512 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...NORTH FULTON...
NORTHEASTERN DOUGLAS...COBB...CHEROKEE...NORTHWESTERN DEKALB...
WESTERN FORSYTH...WESTERN GWINNETT...PICKENS...WESTERN LUMPKIN AND
NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 600 PM EDT...
At 512 PM EDT...a line of strong thunderstorms was along a line
extending from near Cartecay to near Campbellton...and moving
northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Canton, Decatur, Cumming, Jasper,
Dawsonville, Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna,
Dunwoody, East Point, Milton, Kennesaw, Duluth, Woodstock and Powder
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3373 8422 3362 8473 3456 8448 3455 8447
3456 8443 3455 8437 3456 8437 3456 8435
3458 8433 3457 8429 3457 8426 3460 8425
3460 8422 3462 8420 3460 8419 3466 8413
3466 8407 3464 8404 3467 8403 3468 8400
TIME...MOT...LOC 2112Z 247DEG 29KT 3459 8441 3365 8463
WIND...40MPHSpecial weather statement, May 9, 5:57 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Thu May 9 2019
GAZ022-023-034-045>047-055-057-092230-
Hall GA-Walton GA-Rockdale GA-Clayton GA-DeKalb GA-Forsyth GA-
Gwinnett GA-Henry GA-
557 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...WESTERN
WALTON...ROCKDALE...NORTHEASTERN CLAYTON...SOUTHEASTERN DEKALB...
FORSYTH...GWINNETT AND NORTHWESTERN HENRY COUNTIES UNTIL 630 PM
EDT...
At 555 PM EDT...a line of strong thunderstorms was along a line
extending from Silver City to near Cumming to near Duluth to Belmont
to Morrow...and moving east at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Conyers, Cumming, Jonesboro, Duluth,
Stockbridge, Sugar Hill, Forest Park, Snellville, Suwanee, Riverdale,
Buford, Lilburn, Loganville, Norcross, Clarkston, Braselton, Morrow
and Stone Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8383 3405 8385 3401 8387 3399 8385
3377 8390 3352 8405 3354 8440 3369 8428
3403 8417 3403 8412 3405 8410 3407 8416
3433 8414
TIME...MOT...LOC 2155Z 258DEG 25KT 3434 8412 3418 8413 3397 8415 3373
8418 3358 8432
WIND...40MPHSpecial weather statement, May 9, 5:59 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Thu May 9 2019
GAZ102-103-092245-
Stewart GA-Webster GA-
559 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND SOUTHERN WEBSTER
COUNTIES UNTIL 645 PM EDT...
At 559 PM EDT...a line of strong thunderstorms was along a line
extending from near Crossroads to Coles...and moving northeast at 25
mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Lumpkin, Preston, Richland, Weston, Charles, Kimbrough, Westville,
Leveretts, Troutman, Sanford, Centerpoint, Louvale and Providence
Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
3193 8480 3192 8481 3192 8491 3195 8496
3198 8496 3198 8501 3197 8504 3223 8491
3223 8485 3200 8444 3193 8444 3192 8461
TIME...MOT...LOC 2159Z 221DEG 21KT 3187 8499 3176 8481
HAIL...0.25IN
WIND...40MPHSpecial weather statement, May 9, 6:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Thu May 9 2019
GAZ078-079-089>091-102-103-092300-
Chattahoochee GA-Harris GA-Stewart GA-Marion GA-Webster GA-Talbot GA-
Muscogee GA-
614 PM EDT Thu May 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN
HARRIS...STEWART...MARION...WESTERN WEBSTER...SOUTHWESTERN TALBOT AND
MUSCOGEE COUNTIES UNTIL 700 PM EDT...
At 613 PM EDT...a line of strong thunderstorms was along a line
extending from Goat Rock Lake to Phenix Drag Strip to near White
Oak...and moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Columbus, Lumpkin, Buena Vista, Cusseta, Richland, Geneva, Fort
Benning/lawson Army Air Fld, North Fort Benning, Bibb City, Upatoi,
Weston, Brantley, Seminole, Green Island Hills, Juniper, Columbus
Metropolitan Airport, Oakland, Troutman, Sanford and Benning Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8506
3209 8504 3213 8506 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3233 8501
3238 8497 3244 8497 3245 8500 3252 8500
3264 8511 3262 8450 3231 8445 3192 8465
TIME...MOT...LOC 2213Z 281DEG 41KT 3262 8511 3243 8509 3193 8533
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 39 min |
| May 9, 3:10 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| May 9, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Polk | 44 min |
| May 9, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker, Whitfield | 47 min |
| May 9, 3:33 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 27 min |
| May 9, 3:59 PM EDT | Special Weather Statement | FFC | Bartow, Carroll, Haralson, Paulding, Polk | 46 min |
| May 9, 4:08 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| May 9, 4:33 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton, Gilmer, Pickens | 42 min |
| May 9, 5:12 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more | 48 min |
| May 9, 5:57 PM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Rockdale | 33 min |
| May 9, 5:59 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 46 min |
| May 9, 6:14 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 46 min |
| May 9, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 25 min |
| May 9, 7:07 PM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart, Webster | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.